Please use this identifier to cite or link to this item:
|Title:||Sunitinib-induced adrenal crisis in a patient with pre-existing immunotherapy-related hypopituitarism.|
|Publication Title:||Case Reports in Oncology|
|Abstract:||Sunitinib is a tyrosine kinase inhibitor that is frequently used in the treatment of metastatic renal cell carcinoma (mRCC). As a multikinase inhibitor, numerous off-target side effects of this medication are widely recognized. More recently, endocrine side effects, including hypoadrenalism, are becoming more apparent. We report a case in which a 71-year-old female experienced recurrent adrenal crises when managed with sunitinib for mRCC on a background of immune-related hypopituitarism and hypoadrenalism as a result of previous treatment with immunotherapy. Clinicians should be aware of this potential toxicity when using such medications and consider further investigation in the appropriate clinical setting.|
|Internal ID Number:||01864|
IMMUNOTHERAPY SIDE EFFECTS
|Appears in Collections:||Research Output|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.